Alert archive / Michigan / High Wind Watches in 2005
High Wind Watch 1, NWS Gaylord, MI
NWS Gaylord, MI issued this high wind watch at Nov 8, 2005, 3:57 PM EST for 8 counties in Michigan. It took effect at Nov 9, 2005, 9:00 AM EST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2005, 3:57 PM EST (20:57 UTC)
- In effect from
- Nov 9, 2005, 9:00 AM EST
- Expired
- Nov 10, 2005, 4:03 AM EST
- In force
- 19 hr
- Issued by
- NWS Gaylord, MI
Counties Antrim County, MI, Benzie County, MI, Cheboygan County, MI, Emmet County, MI, Grand Traverse County, MI, Leelanau County, MI, Manistee County, MI, Presque Isle County, MI
The radar
The NCL Michigan radar (KAPX), 49 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.0 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1858 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KAPX 082057 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 357 PM EST TUE NOV 8 2005 ...STRONG WINDS TO DEVELOP ACROSS NORTHERN MICHIGAN... .A STRONG AND DEEP LOW PRESSURE SYSTEM WILL MOVE THROUGH SOUTHERN ONTARIO WEDNESDAY...WHICH WILL DRAG A COLD FRONT ACROSS NORTHERN MICHIGAN. STRONG NORTHWEST WINDS WILL DEVELOP OVER LAKE MICHIGAN WEDNESDAY MORNING THEN SPREAD ACROSS ALL OF NORTHERN MICHIGAN WEDNESDAY AFTERNOON. MIZ015-022>024-027>030-032>036-041-042-090500- /O.NEW.KAPX.WI.Y.0002.051109T1400Z-051110T0500Z/ MACKINAC-OTSEGO-MONTMORENCY-ALPENA-KALKASKA-CRAWFORD-OSCODA- ALCONA-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- INCLUDING THE CITIES OF...ST. IGNACE...GAYLORD...ATLANTA... ALPENA...KALKASKA...GRAYLING...MIO...HARRISVILLE...CADILLAC... LAKE CITY...HOUGHTON LAKE...WEST BRANCH...TAWAS CITY...GLADWIN... STANDISH 357 PM EST TUE NOV 8 2005 ...WIND ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO MIDNIGHT EST WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO MIDNIGHT EST WEDNESDAY NIGHT. STRONG NORTHWEST WINDS OF 30 MPH WITH GUSTS POSSIBLY AS HIGH AS 45 MPH WILL DEVELOP BEHIND A SHARP COLD FRONT WHICH WILL MOVE THROUGH NORTHERN MICHIGAN WEDNESDAY. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MIZ008-016>021-025-026-031-090500- /O.NEW.KAPX.HW.A.0001.051109T1400Z-051110T0500Z/ CHIPPEWA-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- BENZIE-GRAND TRAVERSE-MANISTEE- INCLUDING THE CITIES OF...SAULT STE. MARIE...PETOSKEY... CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT...MANCELONA... FRANKFORT...TRAVERSE CITY...MANISTEE 357 PM EST TUE NOV 8 2005 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. STRONG NORTHWEST WINDS OF 40 MPH WITH GUSTS POSSIBLY REACHING AS HIGH AS 50 TO 60 MPH WILL DEVELOP BEHIND A SHARP COLD FRONT WHICH WILL MOVE THROUGH NORTHERN MICHIGAN WEDNESDAY. THE STRONGEST WINDS WILL RESIDE ALONG THE SHORES OF LAKES MICHIGAN AND HURON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
6 follow-up statements
000 WWUS73 KAPX 090405 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1105 PM EST TUE NOV 8 2005 ...STRONG WINDS TO DEVELOP ACROSS NORTHERN MICHIGAN... .A DEEP LOW PRESSURE SYSTEM WILL MOVE THROUGH SOUTHERN ONTARIO WEDNESDAY...WHICH WILL DRAG A COLD FRONT ACROSS NORTHERN MICHIGAN. STRONG WEST TO NORTHWEST WINDS WILL DEVELOP OVER LAKE MICHIGAN WEDNESDAY MORNING THEN SPREAD ACROSS ALL OF NORTHERN MICHIGAN DURING THE AFTERNOON HOURS. MIZ015-022>024-027>030-032>036-041-042-091100- /O.CON.KAPX.WI.Y.0002.051109T1400Z-051110T0500Z/ MACKINAC-OTSEGO-MONTMORENCY-ALPENA-KALKASKA-CRAWFORD-OSCODA- ALCONA-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- INCLUDING THE CITIES OF...ST. IGNACE...GAYLORD...ATLANTA... ALPENA...KALKASKA...GRAYLING...MIO...HARRISVILLE...CADILLAC... LAKE CITY...HOUGHTON LAKE...WEST BRANCH...TAWAS CITY...GLADWIN... STANDISH 1105 PM EST TUE NOV 8 2005 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO MIDNIGHT EST WEDNESDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO MIDNIGHT EST WEDNESDAY NIGHT. A STRONG COLD FRONT WILL MOVE THROUGH NORTHERN MICHIGAN WEDNESDAY MORNING. STRONG WEST TO NORTHWEST WINDS OF 30 MPH WITH GUSTS AS HIGH AS 45 MPH WILL DEVELOP BEHIND THE FRONT...AND CONTINUE INTO WEDNESDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MIZ008-016>021-025-026-031-091100- /O.CON.KAPX.HW.A.0001.051109T1400Z-051110T0500Z/ CHIPPEWA-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- BENZIE-GRAND TRAVERSE-MANISTEE- INCLUDING THE CITIES OF...SAULT STE. MARIE...PETOSKEY... CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT...MANCELONA... FRANKFORT...TRAVERSE CITY...MANISTEE 1105 PM EST TUE NOV 8 2005 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM EST WEDNESDAY THROUGH WEDNESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM EST WEDNESDAY THROUGH WEDNESDAY EVENING. A STRONG COLD FRONT WILL MOVE THROUGH NORTHERN MICHIGAN WEDNESDAY MORNING. STRONG NORTHWEST WINDS OF 40 MPH WITH GUSTS POSSIBLY REACHING AS HIGH AS 50 TO 60 MPH WILL DEVELOP BEHIND THE FRONT...AND CONTINUE INTO WEDNESDAY EVENING. THE STRONGEST WINDS WILL RESIDE ALONG THE SHORES OF LAKES MICHIGAN AND HURON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS73 KAPX 090921 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 421 AM EST WED NOV 9 2005 ...STRONG WINDS TO DEVELOP ACROSS NORTHERN MICHIGAN... .A DEEP LOW PRESSURE SYSTEM WILL ACROSS NORTHERN LAKE SUPERIOR TODAY...WHICH WILL DRAG A COLD FRONT ACROSS NORTHERN MICHIGAN. STRONG WEST TO NORTHWEST WINDS WILL DEVELOP OVER LAKE MICHIGAN WEDNESDAY MORNING THEN SPREAD ACROSS ALL OF NORTHERN MICHIGAN DURING THE AFTERNOON HOURS. MIZ015-092300- /O.UPG.KAPX.WI.Y.0002.051109T1400Z-051110T0500Z/ /O.NEW.KAPX.HW.W.0001.051109T1400Z-051110T1100Z/ MACKINAC- INCLUDING THE CITY OF...ST. IGNACE 421 AM EST WED NOV 9 2005 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM EST THURSDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. A STRONG COLD FRONT WILL MOVE THROUGH NORTHERN MICHIGAN THIS MORNING. STRONG NORTHWEST WINDS OF 40 MPH WITH GUSTS POSSIBLY REACHING AS HIGH AS 50 TO 60 MPH WILL DEVELOP BEHIND THE FRONT...AND CONTINUE INTO THE EVENING. THE STRONGEST WINDS WILL RESIDE ALONG THE SHORES OF LAKES MICHIGAN AND HURON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND MAKE DRIVING A HIGH PROFILE VEHICLE DIFFICULT. $$ MIZ008-016>021-025-026-031-092300- /O.UPG.KAPX.HW.A.0001.051109T1400Z-051110T0500Z/ /O.NEW.KAPX.HW.W.0001.051109T1400Z-051110T1100Z/ CHIPPEWA-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- BENZIE-GRAND TRAVERSE-MANISTEE- INCLUDING THE CITIES OF...SAULT STE. MARIE...PETOSKEY... CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT...MANCELONA... FRANKFORT...TRAVERSE CITY...MANISTEE 421 AM EST WED NOV 9 2005 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM EST THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG COLD FRONT WILL MOVE THROUGH NORTHERN MICHIGAN THIS MORNING. STRONG NORTHWEST WINDS OF 40 MPH WITH GUSTS POSSIBLY REACHING AS HIGH AS 50 TO 60 MPH WILL DEVELOP BEHIND THE FRONT...AND CONTINUE INTO THE EVENING. THE STRONGEST WINDS WILL RESIDE ALONG THE SHORES OF LAKES MICHIGAN AND HURON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND MAKE DRIVING A HIGH PROFILE VEHICLE DIFFICULT. $$ MIZ022>024-027>030-032>036-041-042-092300- /O.EXT.KAPX.WI.Y.0002.051109T1400Z-051110T1100Z/ OTSEGO-MONTMORENCY-ALPENA-KALKASKA-CRAWFORD-OSCODA-ALCONA-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- INCLUDING THE CITIES OF...GAYLORD...ATLANTA...ALPENA...KALKASKA... GRAYLING...MIO...HARRISVILLE...CADILLAC...LAKE CITY... HOUGHTON LAKE...WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 421 AM EST WED NOV 9 2005 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 AM EST THURSDAY... A STRONG COLD FRONT WILL MOVE THROUGH NORTHERN MICHIGAN WEDNESDAY MORNING. STRONG WEST TO NORTHWEST WINDS OF 30 MPH WITH GUSTS AS HIGH AS 45 MPH WILL DEVELOP BEHIND THE FRONT...AND CONTINUE INTO WEDNESDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KAPX 091458 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 958 AM EST WED NOV 9 2005 ...STRONG WINDS TO DEVELOP ACROSS NORTHERN MICHIGAN... .A DEEP LOW PRESSURE SYSTEM WILL ACROSS NORTHERN LAKE SUPERIOR TODAY...WHICH WILL DRAG A COLD FRONT ACROSS NORTHERN MICHIGAN. STRONG WEST TO NORTHWEST WINDS WILL DEVELOP ACROSS ALL OF NORTHERN MICHIGAN BY THIS AFTERNOON AND CONTINUE TO STRENGTHEN INTO THE EVENING HOURS. MIZ008-015>021-025-026-031-092300- /O.CON.KAPX.HW.W.0001.000000T0000Z-051110T1100Z/ CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX- LEELANAU-ANTRIM-BENZIE-GRAND TRAVERSE-MANISTEE- INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE... PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT... MANCELONA...FRANKFORT...TRAVERSE CITY...MANISTEE 958 AM EST WED NOV 9 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY. A STRONG COLD FRONT WILL MOVE THROUGH NORTHERN MICHIGAN BY THIS AFTERNOON. STRONG WEST TO NORTHWEST WINDS OF 40 MPH WITH GUSTS REACHING AS HIGH AS 50 TO 60 MPH WILL DEVELOP BEHIND THE FRONT...AND CONTINUE INTO THE EVENING. THE STRONGEST WINDS WILL RESIDE ALONG THE SHORES OF LAKES MICHIGAN AND HURON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND MAKE DRIVING A HIGH PROFILE VEHICLE DIFFICULT. $$ MIZ022>024-027>030-032>036-041-042-092300- /O.CON.KAPX.WI.Y.0002.000000T0000Z-051110T1100Z/ OTSEGO-MONTMORENCY-ALPENA-KALKASKA-CRAWFORD-OSCODA-ALCONA-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- INCLUDING THE CITIES OF...GAYLORD...ATLANTA...ALPENA...KALKASKA... GRAYLING...MIO...HARRISVILLE...CADILLAC...LAKE CITY... HOUGHTON LAKE...WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 958 AM EST WED NOV 9 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY. A STRONG COLD FRONT WILL MOVE THROUGH NORTHERN MICHIGAN BY THIS AFTERNOON. STRONG WEST TO NORTHWEST WINDS OF 30 MPH WITH GUSTS AS HIGH AS 45 MPH WILL DEVELOP BEHIND THE FRONT...AND CONTINUE INTO THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KAPX 092040 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 340 PM EST WED NOV 9 2005 ...STRONG WINDS TO CONTINUE ACROSS NORTHERN MICHIGAN... .AN EXTREMELY DEEP LOW PRESSURE SYSTEM WILL MOVE ACROSS EASTERN ONTARIO CANADA EARLY TONIGHT THEN INTO CENTRAL QUEBEC THURSDAY MORNING. STRONG AND GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE TO BUFFET THE AREA THROUGH EARLY THURSDAY MORNING. MIZ008-015>021-025-026-031-100445- /O.CON.KAPX.HW.W.0001.000000T0000Z-051110T1100Z/ CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX- LEELANAU-ANTRIM-BENZIE-GRAND TRAVERSE-MANISTEE- INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE... PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT... MANCELONA...FRANKFORT...TRAVERSE CITY...MANISTEE 340 PM EST WED NOV 9 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... STRONG WEST TO NORTHWEST WINDS OF 40 MPH WITH GUSTS REACHING AS HIGH AS 50 TO 60 MPH WILL CONTINUE THROUGH EARLY THURSDAY MORNING. THE STRONGEST WINDS WILL RESIDE ALONG THE SHORES OF LAKES MICHIGAN AND HURON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND MAKE DRIVING A HIGH PROFILE VEHICLE DIFFICULT. $$ MIZ022>024-027>030-032>036-041-042-100445- /O.CON.KAPX.WI.Y.0002.000000T0000Z-051110T1100Z/ OTSEGO-MONTMORENCY-ALPENA-KALKASKA-CRAWFORD-OSCODA-ALCONA-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- INCLUDING THE CITIES OF...GAYLORD...ATLANTA...ALPENA...KALKASKA... GRAYLING...MIO...HARRISVILLE...CADILLAC...LAKE CITY... HOUGHTON LAKE...WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 340 PM EST WED NOV 9 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... WEST TO NORTHWEST WINDS OF 30 MPH WITH GUSTS AS HIGH AS 45 MPH WILL CONTINUE THROUGH EARLY THURSDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SULLIVAN
000 WWUS73 KAPX 100333 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1033 PM EST WED NOV 9 2005 ...STRONG WINDS TO CONTINUE ACROSS NORTHERN MICHIGAN... .AN EXTREMELY DEEP LOW PRESSURE SYSTEM WILL MOVE EAST INTO QUEBEC OVERNIGHT. STRONG AND GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE TO BUFFET THE AREA AFTER MIDNIGHT. WINDS WILL SLACKEN VERY LATE TONIGHT. MIZ008-015>021-025-026-031-101100- /O.CON.KAPX.HW.W.0001.000000T0000Z-051110T1100Z/ CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX- LEELANAU-ANTRIM-BENZIE-GRAND TRAVERSE-MANISTEE- INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE... PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT... MANCELONA...FRANKFORT...TRAVERSE CITY...MANISTEE 1033 PM EST WED NOV 9 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... STRONG WEST TO NORTHWEST WINDS OF 40 MPH WITH GUSTS AS HIGH AS 55 MPH WILL CONTINUE THROUGH EARLY THURSDAY MORNING. THE STRONGEST WINDS WILL RESIDE ALONG THE SHORES OF THE GREAT LAKES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND MAKE DRIVING A HIGH PROFILE VEHICLE DIFFICULT. $$ MIZ022>024-027>030-032>036-041-042-101100- /O.CON.KAPX.WI.Y.0002.000000T0000Z-051110T1100Z/ OTSEGO-MONTMORENCY-ALPENA-KALKASKA-CRAWFORD-OSCODA-ALCONA-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- INCLUDING THE CITIES OF...GAYLORD...ATLANTA...ALPENA...KALKASKA... GRAYLING...MIO...HARRISVILLE...CADILLAC...LAKE CITY... HOUGHTON LAKE...WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 1033 PM EST WED NOV 9 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... WEST TO NORTHWEST WINDS OF 30 MPH WITH GUSTS AS HIGH AS 45 MPH WILL CONTINUE THROUGH EARLY THURSDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JZ
000 WWUS73 KAPX 100903 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 403 AM EST THU NOV 10 2005 MIZ008-015>021-025-026-031-101015- /O.CAN.KAPX.HW.W.0001.000000T0000Z-051110T1100Z/ CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX- LEELANAU-ANTRIM-BENZIE-GRAND TRAVERSE-MANISTEE- INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE... PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT... MANCELONA...FRANKFORT...TRAVERSE CITY...MANISTEE 403 AM EST THU NOV 10 2005 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE HIGH WIND WARNING. WINDS ARE SUSTAINED BETWEEN 15 TO 25 MPH WITH GUSTS TO 35 MPH ALONG THE LAKESHORE AREAS. $$ MIZ022>024-027>030-032>036-041-042-101015- /O.CAN.KAPX.WI.Y.0002.000000T0000Z-051110T1100Z/ OTSEGO-MONTMORENCY-ALPENA-KALKASKA-CRAWFORD-OSCODA-ALCONA-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- INCLUDING THE CITIES OF...GAYLORD...ATLANTA...ALPENA...KALKASKA... GRAYLING...MIO...HARRISVILLE...CADILLAC...LAKE CITY... HOUGHTON LAKE...WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 403 AM EST THU NOV 10 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE WIND ADVISORY. WINDS ARE SUSTAINED BETWEEN 10 TO 20 MPH WITH GUSTS TO 30 MPH. $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this high wind watch went out at Nov 8, 3:55 PM EST, 2 minutes earlier.
Area forecast discussion, Nov 8, 3:55 PM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
355 PM EST TUE NOV 8 2005
.DISCUSSION...SFC MAP SHOWING LOW PRESSURE DEEPENING ACROSS THE
DAKOTAS WITH PARENT SHORTWAVE TROUGH WORKING INTO SW MANITOBA.
AROUND THE GREAT LAKES...HIGH PRESSURE ACROSS ONTARIO HAS ALLOWED
COOLER NE WINDS TO FILTER INTO EASTERN UPPER...HELPING KEEP THE LOW
CLOUD DECK ALONG AND NORTH OF AN OSCODA TO GAYLORD AND PELLSTON
LINE. THIS WAS ALSO WHERE TEMPS HAVE HELD IN THE MIDDLE TO UPPER
40S. ELSEWHERE...MID/HIGH CLOUD KEPT MOVING OVER NRN MICHIGAN AHEAD
OF MID LEVEL WAA...AND TEMPS HAVE REACHED THE MIDDLE 50S IN MANY
AREAS. THE HIGH ACROSS ONTARIO WAS SHIFTING EAST...AND A SECONDARY
LOW PRESSURE IN THE SC PLAINS AND ASSOCIATED WARM FRONT WAS LIFTING
UP INTO IOWA/ILLINOIS. SFC DEW POINTS IN THE WERE NOTED BEHIND THE
WARM FRONT.
FORECAST CONCERNS ARE MANY THROUGH THE SHORT TERM...GALES
POTENTIALLY BEGINNING TONIGHT...BUT ARRIVING IN EARNEST BEGINNING
MID MORNING TOMORROW AND LASTING THROUGH THURSDAY. STORM FORCE WINDS
REMAIN A THREAT IN SOME NEARSHORE LOCALES. WINDS ALSO MAY WARRANT
HEADLINES IN LAND AREAS TOMORROW...ESPECIALLY COMING IN OFF LAKE
MICHIGAN AND WHITEFISH BAY. ALSO...PRECIP AND THUNDER CHANCES
OVERNIGHT (AND EVEN SEVERE?)...TURNING TO A POTENTIAL MIX OF RAIN
AND SNOW SHOWERS BY TOMORROW AFTERNOON. JUST LOVELY.
TONIGHT AND WEDNESDAY...SIGNIFICANT DEEPENING OF THE LOW PRESSURE
WILL OCCUR TONIGHT AS THE PARENT SHORTWAVE TROUGH EJECTS INTO NW
LAKE SUPERIOR...BECOMING MORE NEGATIVELY TILTED. SFC LOW AND WARM
FRONT TO OUR SW LIFT ENE AND INTO CENTRAL LWR MICHIGAN LATE TONIGHT
AND MERGE WITH THE UPPER TROUGH DYNAMICS. UNSEASONABLE COPIOUS
AMOUNT SO FLOW LEVEL MOISTURE LIFT UP INTO MAINLY THE SRN CWA...OVER
MORE STABLE/COOLER BOUNDARY LAYER. ALTHOUGH OVERALL DEEP LAYER -DIVQ
HAS SHIFTED SLIGHTLY NORTH WITH LATEST RUNS...WE WILL HAVE A GOOD
5-6HR PERIOD OF STRONG ISENTROPIC ASCENT SEEN IN THE 290-305K LAYER
WITH PWS 0.8 TO NEAR 1 INCH ACROSS THE SRN CWA. THIS IS GOOD FOR
THE CATEGORICAL POPS TO CONTINUE IN THE FORECAST. ALSO...H5 WINDS
WILL BE INCREASING TO 65-70KTS...H8 WINDS TO 35-40KTS WITH H7-H5
LAPSE RATES STEEPENING TO 7-7.5C/KM. THE STRENGTH OF WAA OVER THE
STABLE BOUNDARY LAYER AND SYSTEM DYNAMICS ALONG ALLOW FOR ELEVATED
THUNDERSTORM CHANCE TO HOLD ON STRONG. MAYBE THE FAR SRN AREAS OF
THE CWA COULD POTENTIALLY SEE STORMS BECOME ISOLATED SEVERE WITH A
WIND/HAIL THREAT IF SFC PARCELS COULD BE TAPPED...HOWEVER THIS IS
DEPENDANT ON HOW FAR NORTH THE WARM FRONT CAN GET...WHICH AT THIS
POINT IS NOT FAR ENOUGH NORTH...REMAINING IN CENTRAL/SRN LOWER.
AMOUNT OF 0-1KM HELICITY IS QUITE HIGH...AND THIS SYSTEM DOES HAVE
THE CAPABILITY TO PRODUCE A TORNADO ACROSS THE SOUTH (AGAIN IS SFC
BASED PARCELS CAN BE TAPPED). THIS WOULD HAVE TO BE MONITORED
CLOSELY TONIGHT...BUT RIGHT NOW...NRN MICHIGAN IS JUST OUTSIDE A
SEVERE WEATHER THREAT.
PERIOD OF STRONG ISENTROPIC ASCENT WILL BE LIFTING QUICKLY NE
WEDNESDAY MORNING...WITH COLD FRONT TO FOLLOW SHORTLY THEREAFTER
COINCIDENT WITH STRONG DRYING IN THE MID LEVELS. WILL LIKELY SEE A
LINE OF SHOWERS WITH POSSIBLE EMBEDDED THUNDERSTORMS ALONG THIS
FEATURE. WITH SYSTEM MOVING SO FAST AND DRYING ALOFT RATHER
QUICK...WILL LEAVE DRIZZLE OUT OF THE FORECAST (WOULD ONLY BE
POSSIBLE FOR A VERY BRIEF TIME...AND WE HAVE SO MANY OTHER CONCERNS
IN THE FORECAST). AIR MASS DRIES DOWN TO 800-850MB...BUT CLOUDS WILL
REMAIN PLENTIFUL BELOW THIS LAYER. CAA QUICKLY ENSUES MID TO LATE
MORNING ACROSS NRN MICHIGAN WITH DEEPER WRAP-AROUND MOISTURE
FOLLOWING IN THE AFTERNOON. BUMPED UP POPS TO HIGH CHANCE FOR NW/WNW
FLOW REGIMES FOR LAKE EFFECT/ENHANCED SHOWERS AS H8 TEMPS DIP TO -6
TO -7C WITH INVERSION HEIGHT LIFTING TO ROUGHLY 6KFT...AND MOISTURE
TAPPING INTO THE -9 TO -12C RANGE. THIS SLIGHTLY COLDER SCENARIO
LEAVES ME WITH MORE CONFIDENCE THAT INLAND LOCALES OF EASTERN UPPER
AND THE HIGHER TERRAIN OF NRN LOWER COULD SEE A MIX WITH SNOW BY
LATE AFTERNOON...PER CURRENT FORECAST. NO ACCUMULATIONS EXPECTED IN
THIS TIME PERIOD.
MARINE...WINDS REMAIN THE BIGGEST CONCERN...EASTERLY WINDS
DEVELOPING THIS EVENING AHEAD OF DEEPENING SFC LOW WILL INCREASE TO
30-35 KTS IN THE 950MB LAYER. THESE WINDS LOOK TO BE SHORT-LIVED AS
THEY SPREAD NORTHWARD BY THE LATE OVERNIGHT HOURS. IN COASTAL
CONVERGENCE/FUNNELING REGIMES OF THE STRAITS AND NRN PORTIONS OF
LAKE MI/HURON...CAN SEE THE POTENTIAL IS STILL THERE FOR SOME GUSTS
TO GALE FORCE AND WILL KEEP THESE HEADLINES FOR THE OVERNIGHT AND
EARLY MORNING HOURS. OTHERWISE...STRONGEST OF WINDS WILL DEVELOP
FROM MID MORNING (FASTER THAN EARLIER RUNS) THROUGH THE AFTERNOON
AND EVENING WITH MIXED LAYER TAPPING INTO 50-55KT OF NW WINDS AT H8.
THIS TO RESULT IN A MULTITUDE OF WIND/MARINE ISSUES. WILL KEEP GALES
EVERYWHERE ACROSS THE GREAT LAKES...BUT WILL STILL HOLD OFF ON THE
STORM FORCE AT THIS TIME FOR THE STRAITS TO PRESQUE ISLE AND
STURGEON POINT. THIS STILL LOOKS FEASIBLE THOUGH..AND MID SHIFT
WILL HAVE THE CALL ON THIS ONE. IF WINDS STAY THE SAME AS
ADVERTISED...I DO EXPECT THE STROM FORCE GUSTS TO DEVELOP. WILL
CARRY THE GALES EVERYWHERE THROUGH THURSDAY. FOR LAND AREAS...WILL
BE ISSUING HIGH WIND WATCH DOWNWIND OF LAKE MICHIGAN AND WHITEFISH
BAY (CHIPPEWA COUNTY) AND ALONG COASTAL CONVERGENCE ZONE OF LAKE
HURON (CHEBOYGAN AND PRESQUE ISLE COUNTIES)...STARTING MID MORNING
TOMORROW FOR POTENTIAL GUSTS TO 58 MPH OR SUSTAINED WIND TO 40 MPH.
THIS MAY BE A STRETCH...BUT POTENTIAL IS THERE. A WIND ADVISORY HAS
ALREADY BEEN ISSUED FOR ALL OTHER AREAS...AND MAY WIND UP BEING A
WIND ADVISORY EVENT FOR ALL AREAS. WILL LET MIDNIGHT CREW TAKE A
CLOSE LOOK AT THIS.
AVIATION...THE EASTERLY WINDS STRENGTHENING ABOVE AN EXPECTED
DECOUPLED BL RESULTED IN WIND SHEAR BEING INTRODUCED INTO THE TAF
LOCALES...AND SOON TO BE ADDED TO THE TWEBS. THIS WIND SHEAR IS
EXPECTED TO PERSIST FOR ROUGHLY 5-8 HOURS AT EACH TAF SITE BEGINNING
THIS EVENING AND ENDING LATE TONIGHT. WITH SUCH STRONG CAA NW WINDS
COMING IN TOMORROW...AM EXPECTING TWEB FORECASTS TO HAVE SFC WND
GUSTS INTRODUCED AS WELL.
WOW...WELCOME TO NOVEMBER IN NRN MICHIGAN.
WEDNESDAY NIGHT INTO THURSDAY MORNING...CONTINUED STRONG AND GUSTY
WINDS THROUGH THE EVENING WILL SLOWLY DECREASE OVERNIGHT AS
SURFACE-850 MB WINDS DECREASE FROM 40 TO 45 KNOTS AT 00Z TO ABOUT 25
KNOTS AT 12Z THU. MEANWHILE...IT LOOKS LIKE THE LAKE EFFECT SNOW
MACHINE WILL BE TURNED ON FOR THE FIRST TIME THIS SEASON. AS 850 MB
TEMPERATURES PLUNGE TO BETWEEN -6 AND -10C (GFS COLDER THAN NAM BY
ABOUT 2 DEGREES)...OVER LAKE INSTABILITY WILL RAMP UP WITH DELTA TS
AT OR AROUND AN IMPRESSIVE 20. THERE IS STRONG SUBSIDENCE BEHIND
DEPARTING SYSTEM SO THERE IS LITTLE IN THE WAY OF ENHANCEMENT
EXPECTED. INVERSION HEIGHTS ARE AROUND 6000 FEET WITH MOISTURE
REACHING -10 TO 12C WHICH IS NOT THE BEST BUT SUFFICIENT FOR ICE
NUCLEATION. MEAN 900-700 MB RH STARTS OFF BETWEEN 70 AND 80 PERCENT
AT 00Z THU BEFORE FALLING OFF TO BETWEEN 55 AND 65 PERCENT BY 12Z
THU (NAM IS A BIT DRIER THAN GFS). THE MEAN SURFACE-850 MB WINDS
LOCK IN FROM THE NORTHWEST. SO OVERALL...CONDITIONS ARE VERY
FAVORABLE FOR NORTHWEST FLOW LAKE EFFECT WITH ONLY LIMITATIONS BEING
MOISTURE WANING WITH TIME AND THE LACK OF SYNOPTIC SUPPORT. BOTTOM
LINE...EXPECT 2 TO 4 INCHES OF SNOW WED NIGHT INTO THU MORNING
ACROSS CHIPPEWA COUNTY AND THE BIG 5 COUNTIES OF NORTHWEST LOWER
(OTSEGO...CRAWFORD...CHARLEVOIX...ANTRIM AND KALKASKA). AS IT STANDS
NOW...A LAKE EFFECT SNOW ADVISORY WILL LIKELY BE NEEDED BUT ITS
STILL A BIT TOO EARLY TO ISSUE ONE SINCE ITS IN THE THIRD PERIOD.
THE COMBINATION OF THE FALLING AND BLOWING SNOW WILL LEAD TO
HAZARDOUS WEATHER CONDITIONS WHICH WILL BE INCLUDED IN ARBHWOAPX.
ELSEWHERE...STRONG AND GUSTY WINDS SHOULD PUSH THE SHOWERS WELL
INLAND WITH A MIX OF RAIN AND SNOW NEAR THE LAKESHORES BECOMING ALL
SNOW BY LATE WED NIGHT (BUT ACCUMULATIONS OF LESS THAN AN INCH ARE
EXPECTED).
THURSDAY AFTERNOON...MOISTURE CONTINUES TO WANE (MEAN 900-700 MB RH
FALLS TO BETWEEN 40 AND 50 PERCENT BY 00Z FRI) SO LAKE EFFECT
ACTIVITY SHOULD GRADUALLY WIND DOWN. STILL EXPECT SCATTERED SNOW
SHOWERS IN NW FLOW FAVORED AREAS AND A CHANCE OF RAIN OR SNOW
SHOWERS ELSEWHERE. HIGHS ONLY IN THE UPPER 30S AND LOWER 40S WITH
SLOWLY DIMINISHING WINDS.
THURSDAY NIGHT THROUGH SATURDAY...A BREAK IN THE ACTION IS EXPECTED
WITH INCREASING RIDGING AT THE SURFACE AND ALOFT. THIS WOULD LEAD TO
CLEARING SKIES WITH TEMPERATURES A FEW DEGREES ABOVE AVERAGE FOR THE
SECOND WEEK OF NOVEMBER. HIGHS SHOULD MODERATE INTO THE MIDDLE 40S
TO AROUND 50 FRIDAY AND THE LOWER AND MIDDLE 50S SATURDAY.
SUNDAY...AFTER STALLING OUT FOR A FEW DAYS...EXTENDED MODELS TAKE
THE UPPER LEVEL SYSTEM THAT IS NOW OFF THE SOUTHERN CALIFORNIA COAST
AND TRACK IT BY TO OUR WEST ON SUNDAY. THE PACIFIC ORIGIN OF THIS
SYSTEM WILL MEAN MUCH LESS COLD AIR AVAILABLE SO THE FORM OF
PRECIPITATION IS EXPECTED TO BE ALL RAIN. THE TIMING IS A BIT
UNCERTAIN BUT WILL CONFINE POPS TO SUNDAY FOR NOW BUT COULD SEE
ARRIVAL AS EARLY AS SATURDAY NIGHT (PLENTY OF TIME TO ADJUST THIS).
THE SURFACE PRESSURE GRADIENT TIGHTENS UP SO BREEZY TO WINDY
CONDITIONS ARE ALSO EXPECTED TO DEVELOP. HIGHS WILL RANGE FROM THE
MIDDLE 40S NORTH TO THE LOWER 50S SOUTH.
MONDAY...ZONAL FLOW EXPECTED TO RESULT IN A TEMPORARY LULL IN THE
WEATHER. PARTLY CLOUDY SKIES WITH HIGHS IN THE SEASONABLY MILD UPPER
40S AND LOWER 50S.
TUESDAY...EXTENDED MODELS ARE IN GOOD AGREEMENT THAT A FAIRLY STRONG
NORTHERN STREAM CLIPPER SYSTEM DROPS DOWN FROM THE NORTHWEST. THIS
WILL LEAD TO OUR NEXT CHANCE OF RAIN SHOWERS WHICH WILL GRADUALLY
MIX WITH AND CHANGE TO SNOW SHOWERS BY TUESDAY NIGHT AS CAA
INCREASES. HIGHS TUESDAY ONLY IN THE LOWER AND MIDDLE 40S.
SULLIVAN
&&
.APX...WATCHES/WARNINGS/ADVISORIES...
GALE WARNING...AFTER MIDNIGHT TONIGHT THROUGH THURSDAY...
LMZ341-LHZ345-346.
GALE WARNING...WEDNESDAY MORNING THROUGH THURSDAY...
LMZ342-344-345
GALE WARNING...WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING...
LSZ321-322
GALE WARNING...WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON...
LHZ347>349.
HIGH WIND WATCH...WEDNESDAY MID MORNING THROUGH WED EVENING...
MIZ008-016>021-025-026-031
WIND ADVISORY...WEDNESDAY MID MORNING THROUGH WED EVENING...
MIZ015-022>024-027>030-032>036-041-042
&&Hazardous weather outlook, Nov 8, 11:09 AM EST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GAYLORD MI 1109 AM EST TUE NOV 8 2005 MIZ008-015>036-041-042-LSZ321-322-LMZ323-341-342-344-345- LHZ345>349-091100- ALCONA-ALPENA-ANTRIM-ARENAC-BENZIE-CHARLEVOIX-CHEBOYGAN-CHIPPEWA- CRAWFORD-EMMET-GLADWIN-GRAND TRAVERSE-IOSCO-KALKASKA-LEELANAU- MACKINAC-MANISTEE-MISSAUKEE-MONTMORENCY-OGEMAW-OSCODA-OTSEGO- PRESQUE ISLE-ROSCOMMON-WEXFORD...INCLUDING THE ADJACENT WATERS WITHIN FIVE NAUTICAL MILES OF SHORE ON LAKE MICHIGAN...LAKE HURON...AND LAKE SUPERIOR 1109 AM EST TUE NOV 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER AND EASTERN UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT GALE FORCE WINDS ARE EXPECTED ALONG THE EASTERN UPPER MICHIGAN NEARSHORE WATERS OF LAKES HURON AND MICHIGAN...INCLUDING THE STRAITS OF MACKINAC AFTER MIDNIGHT. THUNDERSTORMS WILL MOVE IN OVERNIGHT AS A WARM FRONT PUSHES INTO THE GREAT LAKES. THERE IS A POSSIBILITY OF ISOLATED SEVERE THUNDERSTORMS WITH WIND GUSTS IN EXCESS OF 60 MPH...MAINLY SOUTH OF M-72. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG LOW PRESSURE WILL MOVE THROUGH THE NORTHERN GREAT LAKES WEDNESDAY AND WEDNESDAY NIGHT. THERE IS A POSSIBILITY OF ISOLATED SEVERE THUNDERSTORMS WITH WIND GUSTS IN EXCESS OF 60 MPH DURING THE MORNING...MAINLY SOUTH OF M-72. GALE FORCE WINDS WILL DEVELOP WEDNESDAY AFTERNOON AND EVENING BEHIND A COLD FRONT...WITH WEST WINDS GUSTING UP TO 45 KNOTS. A FEW STORM FORCE GUSTS TO 50 KNOTS WILL BE POSSIBLE. SEE ONGOING WATCHES... WARNINGS...OR ADVISORIES FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL: HTTP://WWW.WEATHER.GOV/GAYLORD (ALL LOWER CASE) LUTZ/KAS
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 4:01 AM EST | Dense Fog Advisory | APX | Alcona, Alpena, Antrim, Arenac, Benzie, Cheboygan and 16 more | 6 hr |
| Nov 8, 3:57 PM EST | Wind Advisory | APX | Alcona, Alpena, Arenac, Crawford, Gladwin, Iosco and 8 more | 36 hr |
Nearby
High Wind Watches in Michigan, 2005Every high wind watch in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.